MathSciNet Relay Station
MathSciNet bibliographic data
MR305160 47H10
Kirk, W. A. Fixed point theorems for nonlinear nonexpansive and generalized contraction mappings. Pacific J. Math. 38 (1971), 89–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement